# SDR SWAA2024021552474

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 29,935 hours, 14,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF EXTERIOR L2 DOOR EMERGENCY LIGHT INOP<[01] RELAMPED AFT EXTERIOR L2 DOOR EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
